# SDR ASOA201906285081

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 36,381 hours, 22,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION SEAT 18A CEILING EMERGENCY LIGHT FOUND INOP. MX R&R CEILING EMERGENCY LIGHT BULB WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
